MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PONSKY PEG KIT, 20F; FEEDING TUBE

C.R. BARD, INC. (BASD) -3006260740 PONSKY PEG KIT, 20F; FEEDING TUBE
Model Number 006035
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fistula (1862); Bowel Perforation (2668)
Date of Event 01/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that during the feeding tube placement procedure, the transverse colon was allegedly perforated resulting in transverse colon fistula.The patient's current state was unknown.
 
Event or Problem Description
It was reported that during the feeding tube placement procedure, the transverse colon was allegedly perforated and resulting in transverse colon fistula.It was further reported that the catheter was removed.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot history review, a device history record review and complete manufacturing review could not be conducted for the investigation as the lot number is unknown.Investigation summary: the device was not returned to the manufacturer for evaluation.Therefore, the investigation is inconclusive for the reported transverse colon fistula.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PONSKY PEG KIT, 20F
Common Device Name
FEEDING TUBE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11918983
Report Number3006260740-2021-02110
Device Sequence Number14252467
Product Code KNT
UDI-Device Identifier00801741081187
UDI-Public(01)00801741081187
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K915841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number006035
Device Catalogue Number006035
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2021
Supplement Date Received by Manufacturer08/05/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;